# SDR ASAA2016012615038

- Difficulty date: January 26, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 31,898 hours, 9,318 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: TC29604
- Condition: Out Of Tolerance
- Location: Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE WITH ECONOMIC FAULT MESSAGE 77-20871, TOP LT EGT SIGNAL IS OUT OF RANGE.  ACFT GROUNDED.   ENGINE 1 ELECTRONIC ENGINE CONTROL SHOWS NO RECENT AND FAULT HISTORY FAULTS LAST 10 FLIGHTS.  IAW FIM 77-21, TASK 804, T495 PROBES CLEANING REF AMM 77-21-00, BEFORE CLEANING S1 TO  S4 GOOD.  S2 TO S3 WERE OUT OF TOLERANCE.  AFTER CLEANING S1 TO S4 AND S2 TO S3 GOOD.  ELECTRONIC ENGINE CONTROL TEST REF AMM 73-21-00 GOOD.  ENGINEERING REQUEST ACCOMPLISHED - T49.5 PROBE AND EGT SYS INSPECTED, CLEANED CONNECTIONS.  OPS GOOD.  GROUND VERIFICATION SUCCESSFUL.
